I totally agree with Lyn, I would also strongly suggest that you talk with your doc about this. Especially if you are on any other meds - you want to be sure you won't have any sort of reaction with something else. Like Lyn said you don't want to have any withdrawal problems if going off another med. Please make sure to contact your doc before doing this.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am in no way a medical professional, any advice given is purely on an amateur level.
Please seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea, Social Anxiety
Rx: Abilify, Flexeril, Lamictal, Lunesta, Neurontin, Nexium, Requip, Ritalin ER, Valium
“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”
Top Fuel pro - Bob Vandergriff, Jr